# SDR ASAA2018110826775

- Difficulty date: July 20, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 02851
- Aircraft time: 40,944 hours, 12,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED ON SCALLOPS AT GALLEY MOUNT FR20, -Y765. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-00-15-283-001. REMOVED AND REPLACE SEAT TRACK IAW A320 SRM 51-42-11.
